# SDR UIEA2023041400357

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON THE AFT CGO DOOR AFT CORNER( 1) REMOVE EXISTING DOUBLER IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORM EI T2023A52M-734 REV 1. 3) ACCOMPLISHED EI T2023A52M-734 REV 2. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
